×

C\(^k\) approximation by holomorphic functions and \(\bar \partial\)-closed forms on C\(^k\) submanifolds of a complex manifold. (English) Zbl 0275.32008


MSC:

32E30 Holomorphic, polynomial and rational approximation, and interpolation in several complex variables; Runge pairs
32F10 \(q\)-convexity, \(q\)-concavity
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Andreotti, A., Grauert, H.: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France90, 193-259 (1962) · Zbl 0106.05501
[2] ?irka, E. M.: Approximation by holomorphic functions on smooth submanifolds in ? n . Mat. Sbornik78 (120), 101-123 (1969); A.M.S. Translation: Math. USSR Sbornik7, 95-114 (1969)
[3] Fischer, W., Lieb, I.: Lokale Kerne und beschränkte Lösungen für den \(\bar \partial \) -Operator aufq-konvexen Gebieten. Math. Ann.208, 249-265 (1974) · Zbl 0277.35045
[4] Grauert, H., Lieb, I.: Das Ramirezsche Integral und die Lösung der Gleichung \(\bar \partial \) f=? im Bereich der beschränkten Formen (Proceedings of Conference on Complex Analysis, Rice Univ., 1969), Rice Univ. Studies56 (2), 26-50 (1970) · Zbl 0217.39202
[5] Harvey, F. R., Wells, R. O., Jr.: Holomorphic approximation and hyperfunction theory on aC 1 totally real submanifold of a complex manifold. Math. Ann.197, 287-318 (1972) · Zbl 0246.32019
[6] Henkin, G. M.: Integral representations of functions in strictly pseudoconvex domains and some applications. Mat. Sbornik78 (120), 611-632 (1969); A.M.S. Translation: Math. USSR Sbornik7, 597-615 (1969)
[7] Henkin, G. M.: Integral representations of functions in strictly pseudoconvex domains and applications to the \(\bar \partial \) -problem. Mat. Sbornik82 (124), 300-308 (1970); A.M.S. Translation: Math. USSR Sbornik11, 273-281 (1970)
[8] Hörmander, L.:L 2 estimates and existence theorems for the \(\bar \partial \) -operator. Acta Math.113, 89-152 (1965) · Zbl 0158.11002
[9] Hörmander, L., Wermer, J.: Uniform approximation on compact subsets in ? n . Math. Scand.23, 5-21 (1968) · Zbl 0181.36201
[10] Lieb, I.: Die Cauchy-Riemannschen Differentialgleichungen auf streng pseudokonvexen Gebieten. Math. Ann.190, 6-44 (1970) · Zbl 0199.42702
[11] Nirenberg, R., Wells, R. O., Jr.: Approximation theorems on differentiable submanifolds of a complex manifold. Trans A.M.S.142, 15-35 (1969) · Zbl 0188.39103
[12] Ramirez de Arellano, E.: Ein Divisionsproblem und Randintegraldarstellungen in der komplexen Analysis. Math. Ann.184, 172-187 (1970) · Zbl 0189.09702
[13] Range, R. M., Siu, Y. T.: Uniform estimates for the \(\bar \partial \) -equation on domains with piecewise smooth strictly pseudoconvex boundaries. Math. Ann.206, 325-354 (1974) · Zbl 0258.32007
[14] Siu, Y. T.: The \(\bar \partial \) problem with uniform bounds on derivatives. Math. Ann.207, 163-176 (1974) · Zbl 0264.35053
[15] Whitney, H.: Analytic extensions of differentiable functions defined in closed sets. Trans. A.M.S.36, 63-89 (1934) · Zbl 0008.24902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.